# SDR SWIA201127773

- Difficulty date: September 16, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 23,051 hours, 19,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS ON AIRCRAFT RIGHT SIDE OUT FROM ROW 2-5.  (FLT 6512)  REPLACED NR 1 BATTERY PACK AND FLOOR EMERGENCY LIGHT STRIP FIRST SEGMENT.
